# SDR 2008UALA00303

- Difficulty date: January 17, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 31,251 hours, 11,944 cycles
- Engine: Iae V2522A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Unit
- Part number: 3004200000501
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO A FUEL IMBALANCE.  FLSCU FAILURE.  REPLACED NR 1 FLSCU, OPS CHECKED NORMALLY.
